ALLMedicine™ Drug Eruptions Center
Research & Reviews 179 results
Journal of Cutaneous Pathology; Ernst M, Lundgren M et. al.
Nov 30th, 2022 - Categorization of biopsy specimens into inflammatory reaction patterns is central to dermatopathologic assessment. Mixed inflammatory patterns are poorly characterized and may represent clinicopathologic challenges. The purpose of this study was t...
Journal of the European Academy of Dermatology and Venere... Hsieh PC, Chang CS et. al.
Oct 7th, 2022 - Epidermal growth factor receptor (EGFR) inhibitors are selective and effective treatments for cancers with relevant mutations. Purpuric drug eruptions are an uncommon but clinically significant dermatological side effect related to EGFR inhibitor ...
Journal of Cosmetic Dermatology; Shafie'ei M, Jamali M et. al.
Jul 22nd, 2022 - COVID-19 vaccines are currently the most effective interventions in controlling and preventing severe disease progression. Dermatologic reactions to COVID-19 vaccinations may be rare among clinical trial participants. However, since global mass va...
Jul 7th, 2022 - Practice Essentials Drug eruptions can mimic a wide range of dermatoses. They may be related to traditional pharmaceutical agents, biologic agents and targeted immunotherapeutic agents, food additives, and dyes. [1, 2, 3, 4, 5] The morphologies ar...
Jul 7th, 2022 - History The first step is to review the patient's complete medication list, including over-the-counter supplements. Document any history of previous adverse reactions to drugs or foods. Consider alternative etiologies, especially viral exanthems a...
Drugs 16 results see all →
Clinicaltrials.gov 5 results
Mar 31st, 2022 - The most common drug allergy reported is penicillin allergy, approximately 10% of the world's population. According to the latest studies, only 1-2% of them have a proven hypersensitivity to penicillins. Being wrongly labeled "allergic" leads to a...
Mar 16th, 2022 - Toxic epidermal necrolysis (TEN) including Stevens Johnson (SJS) and Lyell syndromes represent the most severe drug eruptions. It is an allergic disorder caused by cytotoxic T lymphocytes, specific of drugs, responsible for the destruction of kera...
May 31st, 2018 - Skin color affected by many agents as it is determined by several chromophores such as melanin, hemoglobin and carotenoids. Among these, melanin is the main one responsible for different skin colors. Melanin is produced by special skin cells calle...
Jun 6th, 2017 - The study is about drug patch tests in patients who have history of severe cutaneous drug reaction including Steven Johnson syndrome (SJS), toxic epidermal necrolysis (TEN), Drug-induced eosinophilia and systemic symptoms (DRESS), AGEP (Acute gene...
Dec 7th, 2016 - Toxic epidermal necrolysis (TEN) is a potentially life-threatening skin disorder characterized by widespread redness, blistering and peeling of skin. Currently, supportive care in the standard treatment for patients with TEN. Isotretinoin, an FDA-...
News 37 results
David Y. Chen, MD, PhD, Arthur Z. Eisen, MD
Jun 2nd, 2022 - To the Editor: A 59-year-old man was referred to our clinic for a rash, fever, and night sweats following treatment for metastatic seminoma with cisplatin and etoposide. Physical examination revealed indurated erythematous papules and plaques on t.
MDedge Pediatrics; Catalina Matiz, MD, Margaret Appiah
Apr 15th, 2022 - Photosensitivity due to doxycycline As the patient’s rash presented in sun-exposed areas with both skin and nail changes, our patient was diagnosed with a phototoxic reaction to doxycycline, the oral antibiotic used to treat his acne. Photosensiti.
Hershel Dobkin, MD, Timothy Blackwell, BS et. al.
Apr 8th, 2022 - There are limited clinical data concerning inpatient and emergency department (ED) dermatologic consultations. The indications for these consultations vary widely, but in one study (N=271), it was found that 21% of inpatient consultations were for.
Jan 26th, 2022 - Once they reach retirement age, increasing numbers of patients come to Eric L. Simpson, MD, complaining of an itchy rash that has appeared seemingly out of the blue.
Donna Bilu Martin, MD
Nov 17th, 2021 - Medications may cause a variety of cutaneous reactions. The most common type of reaction is an exanthematous (morbilliform or scarlatiniform) drug reaction.